# SDR ASAA9840034

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairings
- Condition: Worn
- Location: Nr 1/2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, WEAR WAS FOUND AT VARIOUS LOCATINS ON ALL FOUR BULLNOSE FAIRINGS ON NR 1 AND NR 2 ENGINES AS A RESULT OF THE BLOCKER DOOR HINGE FITTINGS RUBBING AGAINST THE FAIRING SURFACES.  REPAIRED PER EA 5430-01029 AND BOEING TELEX ASA-SEA-98-0049RR.  (M)
